dcsimg
Article: Note on the Exactitude of the French Normal Fork; A Reply to the Paper of Mr. A. J. Ellis
FAQ

Title

Note on the Exactitude of the French Normal Fork; A Reply to the Paper of Mr. A. J. Ellis

By

Koenig, Rudolph, 1832-1901

Type

Article

Date of Publication

1877

Original Publication

Proceedings of the American Philosophical Society held at Philadelphia for promoting useful knowledge

Volume

17

Series / Issue

Issue: 100

Pages

80--82

Contributed by

BioStor

Language

English

Published by

Philadelphia, American Philosophical Society,

Identifiers

BioStor: https://biostor.org/reference/203082
JSTOR: 982282

 

Download MODS